New coincidence and common fixed point theorems

S. L. Singh, Apichai Hematulin, Rajendra Pant

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)


In this paper, we obtain some extensions and a generalization of a remarkable fixed point theorem of Proinov. Indeed, we obtain some coincidence and fixed point theorems for asymptotically regular non-self and self-maps without requiring continuity and relaxing the completeness of the space. Some useful examples and discussions are also given.

Original languageEnglish
Pages (from-to)121-130
Number of pages10
JournalApplied General Topology
Issue number1
Publication statusPublished - 2009
Externally publishedYes


  • Asymptotic regularity
  • Banach contraction
  • Coincidence point
  • Fixed point
  • Quasicontraction

ASJC Scopus subject areas

  • Geometry and Topology


Dive into the research topics of 'New coincidence and common fixed point theorems'. Together they form a unique fingerprint.

Cite this